# SDR REXA2022110302394

- Difficulty date: October 30, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: CC67034403009
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H COCKPIT FRAME F.S.235 IS CRACKED.	REPAIRED L/H COCKPIT FRAME FS 235 CRACK IAW MHIRJ REO 690-53-11-1474
